# SDR SWIA2023101900118

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 48,190 hours, 41,298 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG WHEN SELECTING GEAR DOWN ON APPROACH. COMPLIED WITH QRH. GEAR CAME DOWN. (FLIGHT 5768 FILED CLOSED)  PLEASE REFERENCE AML 1230956INTERROGATED THE PSEU IAW FIM 32-60-07, FLAGGED, DO44 DOWN, DI20 DOWN ON, SOV DOWN NEAR, DIO9 DOWN OFF, DI11 DOWN ON, S31 DOWN FAR, S32 DOWN FAR, S30 DOWN FAR, DDI14 DOWN ON DI15 DOWN ON,IT APPEARS THE NLG EXTENSION SENSOR/ BRACKET IS BENTFURTHER TROUBLESHOOTING REQUIRED
